# SDR FDEA202010122465

- Difficulty date: October 12, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 8,499 hours, 3,759 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 256T24256
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD LEADING EDGE AREA TORQUE TUBE GUIDE BRACKET IS CRACKED AT THE LOWER AFT FASTENER HOLE.  REMOVED AND REPLACED TORQUE TUBE GUIDE BRACKET, IAW B767 SRM 51-40-02 AND BOEING DWG 114T1240 REV E.
